Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red spots on tummy below belly button, tummy ache and headache. Belly scan confirms a small bladder.Are these related?

My daughter had two spots appear on her tummy under her belly button very red today she got up and has 5 more round to the side - she has complained of tummy ache and headaches for months and the doctor is monitoring she has had a scan of her tummy and has a small bladder and has been given some tablets to help. Could this be related?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Reddish spots on abdominal skin would be impetigo.

Headache and pain in abdomen and small bladder all are not related with the skin lesions.

Local antibiotic cream and short course of antibiotics would clear the skin lesions.

But, for the other systemic complaints, you consult physician.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor